# SDR TRAX200600847

- Difficulty date: October 8, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 12,270 hours, 10,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RADIUS CLIPS LEFT AND RIGHT OF THE CENTER OF FS 280 STRUCTURE ARE CRACKED.  REMOVED RT I/B RADIUS CLIP. DUPLICATE LT CLIP. MATERIAL ID FROM CRJ SRM 53-21-43. OK TO PRIME AND PAINT. PRIMED AND PAINTED IAW CRJ SRM 51-25-06. OK TO INSTALL. INSTALLED LT CLIP IAW CRJ SRM 51-42-21. DUPLICATED RT CLIP.  OK TO PRIME AND PAINT. PRIME AND PAINT CLIP IAW CRJ SRM 51-25-16. OK TO INSTALL. INSTALL CLIP IAW CRJ 51-42-21.   (CLOSED 10/31/06)
